MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CRS FEMORAL LT SZ 5 CEM; KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE CRS FEMORAL LT SZ 5 CEM; KNEE FEMORAL
Catalog Number 150440105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6 investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for intra-op femur fracture.Related to device: possibly.Related to procedure: definitely.Date of event: (b)(6) 2024.Date of implant: (b)(6) 2024.Date of revision: no revision.Device location: left.Treatment/impact: fixation during surgery.

Brand Name
ATTUNE CRS FEMORAL LT SZ 5 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21147925
Report Number1818910-2025-00785
Device Sequence Number15750642
Product Code JWH
UDI-Device Identifier10603295042181
UDI-Public(01)10603295042181(17)340831(10)M73T63
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150440105
Device Lot NumberM73T63
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS RP INSRT SZ 5 6MM; ATTUNE MEDIAL DOME PAT 35MM; ATUNE REV RP TIB BASE SZ 5 CEM; UNKNOWN BONE CEMENT (66044274/Y123)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown